Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer

Volchenkov D, Lima R (2005)
International Journal of Modern Physics B 19(28): 4195-4218.

Journal Article | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Volchenkov D, Lima R. Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer. International Journal of Modern Physics B. 2005;19(28):4195-4218.
Volchenkov, D., & Lima, R. (2005). Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer. International Journal of Modern Physics B, 19(28), 4195-4218.
Volchenkov, D., and Lima, R. (2005). Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer. International Journal of Modern Physics B 19, 4195-4218.
Volchenkov, D., & Lima, R., 2005. Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer. International Journal of Modern Physics B, 19(28), p 4195-4218.
D. Volchenkov and R. Lima, “Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer”, International Journal of Modern Physics B, vol. 19, 2005, pp. 4195-4218.
Volchenkov, D., Lima, R.: Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer. International Journal of Modern Physics B. 19, 4195-4218 (2005).
Volchenkov, Dimitry, and Lima, Ricardo. “Stochastic and Discrete Time Models of Long-Range Turbulent Transport in the Scrape-Off Layer”. International Journal of Modern Physics B 19.28 (2005): 4195-4218.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar